advertisement
Question
Posted by: Mthiza | 2003/02/18

Premature Ejaculation

I am 22 years of age, i have seen a doctor by the Name of Dr Van Rensburg he prescribed Anafronil they helped me for almost 3 months succesfully na f\d results dropped down in the forth month and my early ejaculation started, so what medication can be prescribed as same as antidepressants or should i continue using Anafronil or there propermedication for this.

Further more the doctor has moved from Nelspruit, which other Sex doctor is available around because i am in Nelspruit (Mpumalanga Province)

Hping that my problem will be solved and a solution is relied by you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Call SA Sexual Health Association for a referral near you 0860 100 262.

However, there are other methods besides Antidepressants that you can use for Premature ejaculation.
In "Sex a Life long pleasure " there is a video that deals specificcaly with this problem. Call (011) 614 - 1911 for a catalogue. The whole educational series cost R250-00.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Bigwig | 2003/02/18

What is it that has dropped in the 4th month? Yes, Anafranil does interfere with ejaculation; moreover it decreases your libido. Do not rely much on it for your condition. If U still needs it most Pharmacies in Nelspruit, White River & Hazyview have the Pill. And if U experience non-erection due to intake of this pill, blame no one. Familiarize yourself about the side effects of Antidepressants.

Reply to Bigwig

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement